# SDR 2006UALA01400

- Difficulty date: July 14, 2006
- Submitted: July 25, 2006
- Operation: Air carrier
- Aircraft: N941UA
- Make and model: Boeing 737522
- Aircraft serial: 26676
- Aircraft time: 38,772 hours, 24,276 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 294
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS WERE FOUND AT THE INTERCOSTALS AT BS 294 NEAR STR 16L.  MAJOR REPAIR:  REMOVED DAMAGE.  ACCOMPLISHED REPAIR.
